# SDR SWAA2024111148786

- Difficulty date: October 4, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLR PNL 241EF UPPER SURFACE HAS FRAYED/LOOSENED FIBERS<[01] RECEIVED PANEL 241EF 144A5810-129 AS PER SRM 53-00-50-2R-0. REFER TO TASK CARD TTG8Q00VCCJJ FOR CLOSING.;[02] VERIFIED STEP 1
